# SDR DALA1107979882

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 1,702 hours, 1,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS CABIN WERE TOO DIM TO PROVIDE ESCAPE GUIDANCE.  MX REPLACED THE BATTERY   PACK AND THE LIGHTS RETURNED TO AN OPS CONDITION.
